# SDR MALA040114

- Difficulty date: December 30, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, LEFT HAND FWD FUSELAGE AT STA 126 JUST AFT OF RADOME SUSTAINED A DENT.  MAINTENANCE REMOVED DENT AT STA 126.  PERFORMED HFEC TO DENTED AREA, NO RELEVANT INDICATIONS NOTED.  FORMED REPAIR DOUBLER, TREATED AREA, INSTALLED DOUBLER, APPLIED TOP COAT IAW EO S53192.
